The spectrum of non-polychromatic equitable edge colored Steiner triple systems

Abueida, Atif A., Lefevre, James and Waterhouse, Mary (2012) The spectrum of non-polychromatic equitable edge colored Steiner triple systems. Journal of Combinatorial Mathematics and Combinatorial Computing, 80 405-414.

Author Abueida, Atif A.
Lefevre, James
Waterhouse, Mary
Title The spectrum of non-polychromatic equitable edge colored Steiner triple systems
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2012
Sub-type Article (original research)
Open Access Status
Volume 80
Start page 405
End page 414
Total pages 10
Place of publication Winnipeg, MB, Canada
Publisher Charles Babbage Research Centre
Language eng
Subject 2600 Mathematics
Formatted abstract
In [Australas. J. Comb. 50, 155–163 (2011)], the authors showed that for v≡1 or 3(mod6), there is an equitable k-edge coloring of Kv that does not admit any polychromatic STS(v), when k=2,3, and v-2. In this paper, we extend the results to all feasible values of k, where 2≤kv-2.
Keyword H-decomposition
k-Edge coloring
Steiner triple systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes Originally presented at "CanaDAM 2011: 3rd Biennial Canadian Discrete and Algorithmic Mathematics Conference", Victoria, BC, Canada, 31 May-3 June 2011.

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 28 Nov 2013, 03:03:21 EST by System User on behalf of Mathematics